The night time LDN dosing at 3ml has been going well. I’ve been sleeping very soundly.
The last 5 or so days though I’ve noticed I’ve been feeling sort of tired in a want sleep sort of a way and that’s increased a little over a few days. Now I’m feeling pretty tired. Tiredness in a sleepy way isn’t a usual symptom for me so I’m concluding it’s a side effect. Hopefully it will pass.
But I think it makes sense to stick at 3ml for a little longer than the 2 weeks recommended maybe. As we’re away at Growler’s folks over christmas and as upping the dose might come with side effects it’s probably best to wait another week or so.
The sleepy/doziness seems to be the main side effect at the moment.
My IBS seems a little better. Not eat what I like better but a bit better.
I’m still a little brain foggy but I do get then that when I’m tired and/or fatigued.
So no dramatic improvement but still very early days.